# SDR RAIA201403110001

- Difficulty date: March 11, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 23,406 hours, 21,804 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Wow Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR AIR GROUND FAIL MESSAGE ON EICAS AFTER GEAR RETRACTION DURING CLIMB OUT, RETURN TO BLOCKS.  MAINTENANCE INSPECTED AND REPAIRED WIRES IN THE LT FORWARD MLG WOW SWITCH CONNECTOR PLUG AND REPLACED THE SAME LOCATION CONNECTOR PLUG, OPS CHECK GOOD.
